Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 8 > No. 1

 
   

Soret and Dufour Effects on Peristaltic Transport of MHD Fluid with Variable Viscosity

PP: 211-219
Author(s)
F. M. Abbasi, T. Hayat, A. Alsaedi, B. Ahmed,
Abstract
This article looks at the Soret and Dufour effects on the magnetohydrodynamic (MHD) peristaltic flow of variable viscosity fluid in a symmetric channel. Analysis is presented in the presence of Ohmic heating. Results for the stream function, temperature and concentration are constructed. The variations of sundry parameters are analyzed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved